edoc

Equivariant affine line bundles and linearization

Kraft, Hanspeter and Kutzschebauch, Frank. (1996) Equivariant affine line bundles and linearization. Mathematical research letters, Vol. 3. pp. 619-628.

[img]
Preview
PDF - Published Version
247Kb

Official URL: http://edoc.unibas.ch/dok/A5842782

Downloads: Statistics Overview

Abstract

We show that every algebraic action of a linearly reductive group on affine n-space C^n which is given by Jonqui`ere automorphisms is linearizable. Similarly, every holomorphic action of a compact group K by (holomorphic) Jonquière automorphisms is linearizable. Moreover, any holomorphic action of K on C^2 by overshears is linearizable, too. These results are based on the fact that equivariant algebraic or holomorphic affine line bundles over C^n are trivial.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Ehemalige Einheiten Mathematik & Informatik > Algebra (Kraft)
UniBasel Contributors:Kraft, Hanspeter
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:International Press
ISSN:1073-2780
Note:Publication type according to Uni Basel Research Database: Journal article
Language:English
Last Modified:31 Dec 2015 10:49
Deposited On:08 Jun 2012 06:48

Repository Staff Only: item control page